A third-order equation with a special particular integral
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1699-1703
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a5,
author = {A. V. Kozulin},
title = {A third-order equation with a special particular integral},
journal = {Differencialʹnye uravneni\^a},
pages = {1699--1703},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a5/}
}
A. V. Kozulin. A third-order equation with a special particular integral. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1699-1703. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a5/